# SDR O2G2002F00001

- Difficulty date: October 16, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N3184Z
- Make and model: Cessna 650
- Aircraft serial: 6500032
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Part number: 99141973B
- Part serial: 344
- Condition: Contaminated
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY PITCH TRIM FAILURE CAUSED AIRCRAFT TO DIVERT FROM ORIGINAL DESTINATION AND LAND.  REPLACE PITCH TRIM CONTROL BOX AND TESTED SYSTEM OK.  REMOVED COMPONENT HAS EVIDENCE OF HYDRAULIC FLUID CONTAMINATION FROM AN EARLIER LEAK THAT HAD BEEN REPAIRED.
